Cinnamon


Hi my friends. Remember me telling you my doctor took me off of one of my diabetic medications a couple of days ago? Well, the first day all numbers were alright. The next 2 days  they were too high for comfort.

This morning they were on the high side again. I decided I would go back on the medicine after supper tonight. It just wasn’t working. I don’t know if maybe the doctor could add any less of that pill, since I am cutting it in half already.

This morning I went to the place I have been going for the past couple of weeks with my friend. I had taken my medications at 8am and I was very aware that my sugar would drop too a low point in exactly 4 hours.

It was 11:30am, not 4 hours after I ate. It was lunch time so we all got up to get our plates and I felt my knees giving out. My first big mistake is not letting anyone but my one friend know that I am a diabetic.

I froze in spot, not wanting to make an ass out of myself. I kept telling myself, I am in line, I will get the food, sit back down, eat and all will be alright. I got my food and barely made it back to my seat.

Suddenly the PD tremors kicked up. I know without a doubt I looked like a baby shaking a rattle in both hands. I began to cry, I think I was humiliated by the tremors. Once again, a lady recognized my symptoms and told the director to get me orange juice ASAP.

This time I drank the entire cup plus ate my lunch. My legs and arms were hurting from the hard tremors. I became very tired. I wanted to lay down and sleep immediately. This is usually the way I get after my sugars bottom out.

I couldn’t understand what was going on. For 2 days, my sugar numbers were high enough to consider going back on that pill again, and then boom, I have a sugar low before it was time to actually eat again.

I was thinking about all of this later today when I arrived home. Something was different. My sugars remained low in the evenings every day for the past two weeks; except 2 days. What was I doing different?

Then I knew what it was, but I am not sure if that would make such a big difference. Every day at some point, I have been having low carb yogurt with a nice, big sprinkle of cinnamon on top.

The past 2 days I had not had any. This morning I did have some. Would that cinnamon make that big of difference or is something else going on? Any imput or advice? I haven’t called the doctor back yet, because I just knew he was going to tell me to start taking that pill again.

cinnamon